Skip to Accessibility Tools Skip to Content Skip to Footer

Forums


Treatment

Young and starting Tysabri with minimal symptoms

  • By DeniseM

    Hi, I’m Denise and i’m 29 years old.

    I was diagnosed last month and will be starting my Tysabri treatments soon. I’ve been reading from people already on Tysabri how the week leading to your upcoming treatment tends to be rough and then once the infusion is done things begin to get better again.

    At the moment my symptoms are minimal (left hand feels stiff and tingles like it fell asleep, occasional headaches, some tiredness) but overall I feel fairly normal!

    Did anyone start Tysabri while feeling fairly normal notice that now after being on Tysabri you’re experiencing pre-infusion fatigue?

    For the most part I feel normal and I’m afraid starting this medicine would cause me to experience worse symptoms pre-next treatments, if that makes any sense.

    Thank you for reading.

    reply
  • By Lisa Emrich Moderator

    Hi DeniseM,

    Welcome to the community. When newly diagnosed there is so much information available and sometimes it is very helpful to read others’ stories. But at the same time, it’s very important to remember that each person’s experience is unique, particularly with MS.

    With Tysabri, you’ll be checking in with your doctor more frequently. If you do notice any new or worsening symptoms, be sure to report them. A great resource for information may be your infusion nurse. That person has upfront experience with lots of patients and can probably answer many of your questions.

    In the meantime, I hope that your first infusion goes/went well and that you are feeling good.

    Thinking of you. –Lisa, moderator

    reply